Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy prolonged periods after taking Cerazette. Taking Pessary for vaginal thrush. Irregular bleeding. Causes?

I recently started Cerazette , and experience a heavy week long period, and then what i assumed was thrush, after taking the pessary 3 days ago there is very little discharge and the soreness has stopped although im still quite itchy at certain times and have started bleeding again today, although it is quite light, how do i know if the thrush has cleared up fully and is this normal!
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
if it is still itchy, then the thrush is probably not totally gone. it would probably be a good idea to try a treatment one more time. if it still persists, you should see your doctor as you might need a prescription treatment. you can also try a steroid cream like hydrocortisone for the itch, but make sure to also use the therapy for thrush again as the steroid will not treat the yeast. please let me know if you have any more questions.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor